# SDR AALA20050814

- Difficulty date: December 12, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - EMERGENCY ESCAPE PATH LIGHTING AT ROWS 16 TO 24D INOPERATIVE.  REPLACED BATTERY PACKS AT MID AND FORWARD CABIN AND BATTERY AND MODULE AT MID AND AFT CABIN FOR EMERGENCY ESCAPE PATH LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
